# SDR FDEA202310011676

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND   CORROSION AT STATION XORS 255 S-1. LEFT HAND WING - UPPER SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER AT STATION   XORS 255 S-1 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 57-20-01-  1A ALLOWABLE DAMAGE1 FIGURE 101. REPAIR CARRIED OUT AS PER EA 1-5730-T0376596 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
